Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 110, NWS Twin Cities, MN

May 12, 2022Isanti County, Mille Lacs County, Sherburne County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at May 12, 2022, 11:42 AM CDT for Isanti County, Mille Lacs County, Sherburne County, Minnesota. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2022, 11:42 AM CDT (16:42 UTC)
Expired
May 12, 2022, 12:15 PM CDT
In force
33 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Isanti County, MN, Mille Lacs County, MN, Sherburne County, MN

The radar

The Minneapolis radar (KMPX), 75 km from the middle of the area, began a volume at 16:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 12:08 PM CDTHAIL 1.25Princeton, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 4.7 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2022-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 892 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2022-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
892 J/kg
Mixed-layer CIN
-300 J/kg
Mixed-layer LCL
877 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

198 
WUUS53 KMPX 121642
SVRMPX
MNC059-095-141-121715-
/O.NEW.KMPX.SV.W.0110.220512T1642Z-220512T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
1142 AM CDT Thu May 12 2022

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  South central Mille Lacs County in east central Minnesota...
  West central Isanti County in east central Minnesota...
  Northeastern Sherburne County in central Minnesota...

* Until 1215 PM CDT.

* At 1142 AM CDT, a severe thunderstorm was located near Becker, or
  17 miles southeast of St. Cloud, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...RWIS.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Princeton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4555 9333 4534 9384 4534 9386 4546 9398
      4556 9379 4556 9376 4558 9376 4571 9351
TIME...MOT...LOC 1642Z 233DEG 31KT 4546 9387 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

NDC
2 follow-up statements
415 
WWUS53 KMPX 121655
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1155 AM CDT Thu May 12 2022

MNC059-095-141-121715-
/O.CON.KMPX.SV.W.0110.000000T0000Z-220512T1715Z/
Mille Lacs MN-Isanti MN-Sherburne MN-
1155 AM CDT Thu May 12 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR SOUTH CENTRAL MILLE LACS...WEST CENTRAL ISANTI AND NORTHEASTERN
SHERBURNE COUNTIES...

At 1155 AM CDT, a severe thunderstorm was located 7 miles west of
Princeton, or 22 miles east of St. Cloud, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Big Lake, Zimmerman, Princeton, Orrock, Santiago, Spencer Brook,
Sherburne National Wildlife Refuge and Princeton Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4537 9377 4553 9384 4556 9379 4556 9376
      4558 9376 4571 9351 4555 9333
TIME...MOT...LOC 1655Z 233DEG 31KT 4553 9374 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

NDC
799 
WWUS53 KMPX 121709
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1209 PM CDT Thu May 12 2022

MNC059-095-141-121715-
/O.CON.KMPX.SV.W.0110.000000T0000Z-220512T1715Z/
Mille Lacs MN-Isanti MN-Sherburne MN-
1209 PM CDT Thu May 12 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR SOUTH CENTRAL MILLE LACS...WEST CENTRAL ISANTI AND NORTHEASTERN
SHERBURNE COUNTIES...

At 1208 PM CDT, a severe thunderstorm was located over Princeton, or
18 miles west of Cambridge, moving northeast at 35 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Zimmerman, Princeton, Spencer Brook and Princeton Airport. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4542 9365 4558 9376 4571 9351 4555 9333
TIME...MOT...LOC 1708Z 233DEG 31KT 4560 9360 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

NDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 6:27 AM CDT, 5 hours 15 minutes earlier.

Area forecast discussion, May 12, 6:27 AM CDT, 5 hours 15 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
627 AM CDT Thu May 12 2022

.DISCUSSION...(Today through Wednesday)
Issued at 249 AM CDT Thu May 12 2022

* KEY MESSAGES:

- Elevated storms over South Dakota will need to be watched for
  strong storm risk over western MN this morning.

- Severe storms expected over western MN this afternoon, gradually
  weakening as they spread east this evening. Overall severe threat
  is lower than it was Wednesday.

- Near-record highs possible today but will depend on cloud cover
  from morning storms.

A brief lull in storms early this morning is accompanied by
widespread fog over western and southern MN, some of which is locally
dense. A dense fog advisory is in effect for these areas through 13Z,
although increasing clouds from the west may warrant an early
cancellation for some western MN counties. Meanwhile elevated morning
convection is going strong over eastern SD at the nose of a 55-kt
850 hPa jet. High-resolution model guidance has had mixed success
resolving this activity, and is highly variable with its eventual
evolution later this morning. Some guidance such as the HRRR keeps
this activity fairly scattered and quickly lifts it north out of the
forecast area, while others suggest a more impactful convective
complex spreading east into western and central MN later this
morning. Given the tendency for morning elevated convection to
outperform model guidance at times (Weds morning for example)...will
need to keep an eye on western parts of the CWA for a potential hail
risk through the morning.

Hot and humid conditions remain on track for this afternoon with the
potential to approach record highs (90 at MSP). However this will be
highly dependent on cloud cover from the morning convection to the
west, which could especially keep temperatures down across northern
and western portions of the forecast area. Thus no heat advisories
planned at this time.

Widespread storms are then expected to fire across South Dakota and
Nebraska later this afternoon and race into Minnesota through the
late afternoon and early evening. Upper-level ascent for these storms
will be extensive and will favor rapid upgrowth into a large
convective system, possibly before they even reach the forecast area.
Strong instability and modest shear will favor supercells at the
onset, capable of very large hail and a few tornadoes. This threat
looks to be maximized west of the forecast area across NE/SD. By the
time storms reach western Minnesota damaging winds should be the
main concern as they congeal into an MCS. A few very strong wind
gusts are possible over western MN given the degree of instability.
However, conditions look favorable for strong outflow/cold pools
which look likely to overcome these storms pretty quickly, and shear
profiles do not appear strong enough to keep in balance with the cold
pool structure. The result is likely to be an outflow boundary that
quickly outraces storms and leads to gradual weakening as storms
move into central and eastern MN later this evening. This weakening
trend seems supported by nearly all high-res model guidance. Thus,
do not expect the widespread severe wind event that was experienced
Wednesday evening across the Twin Cities and surrounding areas, and
expect that most severe weather this time should remain focused west
of US Highway 71.

The remainder of the forecast looks fairly quiet with quasi-zonal
upper flow settling in over the weekend and into much of next week.
Temperatures over the weekend will remain several degrees above
normal with much lower humidity values. Next week should see
temperatures returning closer to normal, highs in the mid/upper 60s,
while chances for more widespread precipitation return by Weds and
Thurs.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 622 AM CDT Thu May 12 2022

Stubborn 1/2 to 1/4 mile fog has refused to burn off so far this
morning at many of our TAF locations, but should disappear rather
quickly with more sun as well as increasing southeasterly winds.
Cloud bases will be elevated for much of the day until we begin to
see convective cumulus, with most sites seeing TSRA at some point
this afternoon and evening. The timing window of TSRA will likely
shrink with the 18z TAFs as CAMs get a better handle on how things
will evolve storm wise. Winds could gust up to 25kts main at 100-130
for much of the day.

KMSP...The main concerns are how long fog will take to dissipate this
morning, as well as the prime window for TSRA. CIGS will be mainly
VFR once the morning fog is gone, with brief MVFR/IFR possible once
TSRA arrives.

/OUTLOOK FOR KMSP/
FRI...VFR. Wind SW 10kts.
SAT...VFR. Chc PM -SHRA/MVFR. Wind SW to NW 10-15g25kts.
SUN...VFR. Chc PM -SHRA/MVFR. Wind W 10-15kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.
&&

DISCUSSION...DPH
AVIATION...TDH
Hazardous weather outlook, May 12, 4:44 AM CDT, 6 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
444 AM CDT Thu May 12 2022

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
130945-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
444 AM CDT Thu May 12 2022

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Today and Tonight.

Strong to severe storms are possible this morning over western
Minnesota, and again this afternoon and evening across much of the
region. Large hail will be the primary threat this morning, and
damaging winds later today.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed.

In the hours before

Local storm report, May 12, 11:24 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1124 AM CDT THU MAY 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 AM     HAIL             WAITE PARK              45.55N 94.22W
05/12/2022  E1.00 INCH       STEARNS            MN   TRAINED SPOTTER

&&
Local storm report, May 12, 11:33 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1133 AM CDT THU MAY 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HAIL             2 NNW WAITE PARK        45.58N 94.24W
05/12/2022  E1.00 INCH       STEARNS            MN   BROADCAST MEDIA

&&

CTG
Local storm report, May 12, 11:34 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1134 AM CDT THU MAY 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HAIL             2 ESE ST. WENDEL        45.66N 94.32W
05/12/2022  M1.00 INCH       STEARNS            MN   TRAINED SPOTTER

&&

BPH
Local storm report, May 12, 11:38 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1138 AM CDT THU MAY 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 AM     HAIL             FOLEY                   45.66N 93.91W
05/12/2022  E2.00 INCH       BENTON             MN   PUBLIC

            FACEBOOK PHOTOS OF HAIL RELAYED BY NWS
            DULUTH.

&&

CTG
Local storm report, May 12, 11:39 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1139 AM CDT THU MAY 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 AM     TSTM WND GST     6 E ST. CLOUD           45.55N 94.05W
05/12/2022  M61 MPH          SHERBURNE          MN   ASOS

            ASOS STATION KSTC ST. CLOUD AP.

&&
Local storm report, May 12, 11:40 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1140 AM CDT THU MAY 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     TSTM WND DMG     COLD SPRING             45.46N 94.43W
05/12/2022                   STEARNS            MN   EMERGENCY MNGR

            30 FOOT TREES DOWN.

1102 AM     HAIL             AVON                    45.61N 94.45W
05/12/2022  E1.75 INCH       STEARNS            MN   EMERGENCY MNGR

1112 AM     HAIL             ST. JOSEPH              45.57N 94.31W
05/12/2022  E1.75 INCH       STEARNS            MN   EMERGENCY MNGR

1119 AM     HAIL             WAITE PARK              45.55N 94.22W
05/12/2022  M1.75 INCH       STEARNS            MN   EMERGENCY MNGR

1124 AM     HAIL             ST. CLOUD               45.55N 94.17W
05/12/2022  M1.75 INCH       STEARNS            MN   EMERGENCY MNGR

1125 AM     HAIL             SARTELL                 45.62N 94.21W
05/12/2022  E1.75 INCH       STEARNS            MN   EMERGENCY MNGR

1136 AM     HAIL             3 ESE AVON              45.58N 94.39W
05/12/2022  M1.75 INCH       STEARNS            MN   EMERGENCY MNGR

&&

BORGHOFF

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:12 PM CDTSevere Thunderstorm WarningMPXCarver, Scott, Sibley33 min
May 11, 7:12 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXBlue Earth, Le Sueur, Nicollet63 min
May 11, 7:20 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXMeeker, Stearns, Wright29 min
May 11, 7:21 PM CDTSevere Thunderstorm Warning Destructive damage threatMPXBlue Earth, Le Sueur, Nicollet39 min
May 11, 7:25 PM CDTSpecial Weather StatementMPXKandiyohi95 min
May 11, 7:27 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXLe Sueur, Rice, Scott63 min
May 11, 7:31 PM CDTTornado WarningMPXCarver, Scott44 min
May 11, 7:33 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXBlue Earth, Faribault, Martin42 min
May 11, 7:35 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXCarver, McLeod, Wright55 min
May 11, 7:38 PM CDTTornado WarningMPXLe Sueur, Rice37 min
May 11, 7:41 PM CDTTornado WarningMPXCarver, Hennepin34 min
May 11, 7:43 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXHennepin47 min
May 11, 7:46 PM CDTSevere Thunderstorm WarningMPXMeeker, Stearns, Wright44 min
May 11, 7:58 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXDakota, Rice, Scott47 min
May 11, 8:02 PM CDTSevere Thunderstorm WarningMPXSherburne, Wright43 min
May 11, 8:03 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXSteele, Waseca42 min
May 11, 8:09 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault36 min
May 11, 8:09 PM CDTTornado WarningMPXDakota40 min
May 11, 8:13 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXAnoka, Chisago, Ramsey, Washington62 min
May 11, 8:23 PM CDTTornado WarningMPXAnoka, Hennepin, Ramsey25 min
May 11, 8:27 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXDakota, Goodhue63 min
May 11, 8:33 PM CDTTornado WarningMPXBlue Earth, Waseca26 min
May 11, 8:37 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXFreeborn44 min
May 11, 8:40 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXChisago65 min
May 11, 8:41 PM CDTSpecial Weather StatementMPXBenton, Isanti, Morrison, Sherburne49 min
May 11, 8:46 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXSteele, Waseca44 min
May 11, 8:48 PM CDTSevere Thunderstorm WarningMPXFaribault27 min
May 11, 8:58 PM CDTSpecial Weather StatementMPXAnoka, Chisago, Hennepin, Ramsey, Washington92 min
May 11, 9:20 PM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn, Waseca25 min
May 11, 9:22 PM CDTTornado WarningMPXGoodhue38 min
May 11, 9:48 PM CDTSevere Thunderstorm WarningMPXFreeborn27 min
May 11, 10:10 PM CDTSpecial Weather StatementMPXSteele35 min
May 11, 10:43 PM CDTSpecial Weather StatementMPXSteele32 min
May 11, 11:00 PM CDTSpecial Weather StatementMPXSteele90 min
May 11, 11:09 PM CDTRiver Flood WarningMPXRedwood, Renville29 days
May 12, 2:21 AM CDTDense Fog AdvisoryMPXBlue Earth, Brown, Chippewa, Lac qui Parle, Nicollet, Redwood and 5 more4 hr
May 12, 4:25 AM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine35 min
May 12, 4:59 AM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Swift35 min
May 12, 5:25 AM CDTSpecial Weather StatementMPXChippewa, Swift35 min
May 12, 6:16 AM CDTSpecial Weather StatementMPXChippewa29 min
May 12, 6:16 AM CDTSpecial Weather StatementMPXStearns29 min
May 12, 6:37 AM CDTSevere Thunderstorm WarningMPXStearns23 min
May 12, 7:05 AM CDTSpecial Weather StatementMPXStearns25 min
May 12, 7:17 AM CDTSpecial Weather StatementMPXBenton28 min
May 12, 7:30 AM CDTSpecial Weather StatementMPXStearns30 min
May 12, 7:33 AM CDTSpecial Weather StatementMPXStearns27 min
May 12, 7:36 AM CDTSpecial Weather StatementMPXChippewa24 min
May 12, 7:51 AM CDTSpecial Weather StatementMPXKanabec24 min
May 12, 7:54 AM CDTSevere Thunderstorm WarningMPXMorrison, Stearns, Todd36 min
May 12, 8:43 AM CDTSpecial Weather StatementMPXPope, Todd32 min
May 12, 9:00 AM CDTSpecial Weather StatementMPXPope, Swift30 min
May 12, 9:24 AM CDTSpecial Weather StatementMPXLac qui Parle, Pope, Swift36 min
May 12, 10:01 AM CDTSpecial Weather StatementMPXKandiyohi, Morrison, Stearns29 min
May 12, 10:32 AM CDTSevere Thunderstorm WarningMPXKanabec, Mille Lacs, Morrison43 min
May 12, 10:34 AM CDTSpecial Weather StatementMPXMeeker, Stearns26 min
May 12, 10:44 AM CDTSevere Thunderstorm WarningMPXBenton, Sherburne, Stearns46 min
May 12, 11:07 AM CDTSpecial Weather StatementMPXBenton, Stearns83 min
May 12, 11:26 AM CDTSevere Thunderstorm Warning Considerable damage threatMPXBenton, Mille Lacs, Morrison, Sherburne49 min
May 12, 11:44 AM CDTRiver Flood WarningMPXRedwood7 days
May 12, 12:12 PM CDTSevere Thunderstorm WarningMPXIsanti, Kanabec, Mille Lacs, Sherburne33 min
May 12, 12:23 PM CDTSpecial Weather StatementMPXBenton, Isanti, Kanabec, Mille Lacs, Morrison, Sherburne and 1 more82 min
May 12, 12:43 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti, Kanabec32 min
May 12, 5:41 PM CDTSevere Thunderstorm Warning Destructive damage threatMPXChippewa, Lac qui Parle, Swift, Yellow Medicine49 min
May 12, 6:02 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXBrown, Martin, Nicollet, Redwood, Renville, Watonwan and 1 more58 min
May 12, 6:15 PM CDTTornado WarningMPXLac qui Parle, Swift15 min
May 12, 6:16 PM CDTSevere Thunderstorm Warning Destructive damage threatMPXChippewa, Kandiyohi, Pope, Stevens, Swift44 min
May 12, 6:26 PM CDTSevere Thunderstorm Warning Destructive damage threatMPXKandiyohi, Meeker, Stearns64 min
May 12, 6:34 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXLac qui Parle, Yellow Medicine26 min
May 12, 6:43 PM CDTTornado Warning Tornado observedMPXKandiyohi, Pope, Stearns, Swift17 min
May 12, 6:47 PM CDTTornado WarningMPXKandiyohi, Renville13 min
May 12, 6:52 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXBrown, McLeod, Nicollet, Redwood, Renville, Sibley53 min
May 12, 6:58 PM CDTTornado WarningMPXPope17 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.